# SDR SWAA2023061256594

- Difficulty date: June 6, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 79,336 hours, 46,753 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE FELL OUT OF CONTAINER<[01] ADJUSTED GIRT BAR REF AMM 25-66-01. SLIDE PACKED PROPERLY GIRT BAR STRAPS NEEDED ADJUSTMENT. AIRCRAFT OK FOR SERVICE.
